Double coset decompositions and intertwining

Stevens, S (2001) Double coset decompositions and intertwining. manuscripta mathematica, 106 (3). pp. 349-364. ISSN 0025-2611

[img] Other (manuscripta.dvi)
Download (67kB)
[img]
Preview
PDF (manuscripta.pdf)
Download (230kB) | Preview

Abstract

Let F be a non-archimedean local field of residual characteristic different from 2. This paper is a first step in the description of the smooth representation theory of a unitary group G ? GL(N,F) via types. We intersect certain double cosets in GL(N,F) with G and hence obtain the intertwining of certain characters ?ß- of open compact subgroups of G, for ß ? Lie G. In the case when ß is elliptic regular "modulo &weierpF", we will then obtain supercuspidal representations of G.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:44
Last Modified: 24 Jul 2019 17:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/20908
DOI: 10.1007/PL00005887

Actions (login required)

View Item View Item